# SDR 2001UALA00015

- Difficulty date: January 9, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Aircraft time: 65,853 hours, 37,525 cycles
- Engine: Pwa JT8D15
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE NR 2 FUEL TANK RIGHT AFT BOOST PUMP FAILED.  *S/D*  NR 2 RT LOW PRESSURE LIGHT ON WITH PUMP IN THE ON POSITION.  REPLACED NR 2 RIGHT AFT BOOST PUMP.
